# SDR SIMA20170725004

- Difficulty date: July 25, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 42,016 hours, 38,951 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY FLASHLIGHT INTERMITTENT. REMOVED AND REPLACED FWD CABIN EMERGENCY FLASHLIGHT IAW AMM 33-50-16. LIGHT CHECK GOOD.
